# SDR DALA2023020600913

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 52,880 hours, 27,440 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3165, PASSING 5000' IN CLIMB FLT CREW NOTICED A CHEMICAL ODOR. SMELL QUICKLY DISSIPATED. FLT CREW, FLT ATTENDANTS & PAX NOTICED CHEMICAL ODOR ON APPROACH TO LANDING. AND TAXI. CORRECTIVE ACTION: FOUND OIL WETTING ON HPC STAGES 1,2,3 BLADES. ENGINE REPLACED. LP 9594154
